# SDR 99ZZZX860

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 3410
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST HMV-1 FOR THIS ACFT, ALL COACH SEATS IN PAX CABIN WERE FND CRACKED AT FWD ATTACHMENT HOLES OF THE SEAT PAN.  THESE ARE RECARO 720 SERIES SEATS INSTALLED.  SEAT MFG DESIGNATES SEAT PAN AS PRIMARY STRUCTURE IN ITS COMPT MM.  SEAT PANS BEING REPLACED WITH NEW SEAT PANS THAT ARE OF SAME DESIGN.  THESE SEAT PANS WILL FAIL (CRACK) IN SAME PLACES DURING THEIR SERV LIFE.  SUBMITTER STATED AD SHOULD BE ISSUED TO INSPECT THESE SEAT PANS FOR CRACKS EACH 90 DAYS AND FOR REMOVAL FROM SERVICE OF SEAT PANS THAT ARE CRACKED.  THERE ARE 132 OF THESE SEAT PANS ON ACFT.  THIS IS 9TH CONSECUTIVE A320232 THAT HAS EXHIBITED A 100 PERCENT FAILURE RATE OF THESE SEAT PANS.  THAT IS 1,188 DEFECTIVE SEAT PANS IN 6 MONTHS.
